Could this cleanser or other skincare product be giving me acne?
You’re so welcome! I truly just wish I had time to answer everyone’s questions, but I’d be at the computer all day, if I did. 🙂 Here are some things to think about:
- Not all bumps that look like acne ARE acne. There are certain types of skin irritation or even sometime infection (staph? and usually pustules) that cause bumps also. Try stopping the new product for a week and keeping everything else the same and see if it goes away. If there’s any question this might be an infection, see your doctor right away;
- Acne is a hormonal disease. Could it be that your cycle (if you’re female) was a little more intense and that pre-period breakout more severe for that reason? Sometimes things that occur together in time aren’t related, if that makes any sense. Also, stopping oral contraceptives will often cause an acne flare;
- Are you unusually stressed and not getting enough sleep, healthy food or exercise??? We know these things affects hormone cycles and the immune system.
- Consider trying a short period of skin rest! Only bland products like Cerave, Cetaphil, or Free & Clear. If you clear up, then add your products back one at a time about a week apart so you know what’s irritating you.
Hope this helps, Dr. I